Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44293
Title: Vanishing Ideals Over Graphs and Even Cycles
Authors: Neves, Jorge 
Pinto, Maria Vaz 
Villarreal, Rafael H. 
Issue Date: 2015
Serial title, monograph or event: Communications in Algebra
Volume: 43
Issue: 3
URI: http://hdl.handle.net/10316/44293
DOI: 10.1080/00927872.2012.714025
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
NevesVazPintoVillarreal-EvenCycles.pdf414.58 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

9
checked on Jul 2, 2021

Page view(s) 1

1,853
checked on Jul 22, 2021

Download(s)

108
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.